Chover-type laws of the k-iterated logarithm for weighted sums of strongly mixing sequences

Trapani, Lorenzo (2014) Chover-type laws of the k-iterated logarithm for weighted sums of strongly mixing sequences. Journal of Mathematical Analysis and Applications, 420 (2). pp. 908-916. ISSN 0022-247X

[img] PDF - Repository staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (270kB)

Abstract

This note contains a Chover-type Law of the k-Iterated Logarithm for weighted sums of strong mixing sequences of random variables with a distribution in the domain of a stable law. We show that the upper part of the LIL is similar to other studies in the literature; conversely, the lower half is substantially different. In particular, we show that, due to the failure of the classical version of the second Borel–Cantelli lemma, the upper and the lower bounds are separated, with the lower bound being further and further away as the memory of the sequence increases.

Item Type: Article
Keywords: Chover Law of the Iterated Logarithm; Strongly mixing sequence of random variables; Slowly varying function
Schools/Departments: University of Nottingham, UK > Faculty of Social Sciences > School of Economics
Identification Number: https://doi.org/10.1016/j.jmaa.2014.06.042
Depositing User: Eprints, Support
Date Deposited: 22 Jan 2018 10:35
Last Modified: 24 Jan 2018 04:27
URI: http://eprints.nottingham.ac.uk/id/eprint/49234

Actions (Archive Staff Only)

Edit View Edit View